# SDR SWAA031957

- Difficulty date: August 30, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 50,574 hours, 47,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: BAC1490
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT LOWER GUSSET CRACKED AT OUTBD FASTENER.  REPAIRED AFT LOWER GUSSET PER SRM.
